# SDR MWEA020255

- Difficulty date: April 15, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- Aircraft time: 39,411 hours, 40,716 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Longeron
- Part number: 593643625
- Condition: Cracked
- Location: Station 1309
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 8 RIGHT IS CRACKED JUST ABOVE HYLOCK AT STATION 1309 MARKED WITH RED ARROW POINTING TO HYLOCK.  --  FABRICATED AND INSTALLED LONGERON REPAIR PARTS.
